# SDR CALA2024123101729

- Difficulty date: December 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N61881
- Make and model: Boeing 737924ER
- Aircraft serial: 42200
- Aircraft time: 30,590 hours, 11,218 cycles
- System (JASC): 2140 · Heating System
- Part: Switch
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CABIN TEMP HOT RAN QRH AND TEMP IS  CONTROLLABLE WITH TRIM AIR SWITCH OFF.   TRIM AIR SWITCH PLACED IN THE OFF POSITION. PLACING TRIM AIR PRSOV PRIMARY CHANNEL ON DEFERRAL IN REF WITH MEL 2121M PLACING TRIM AIR PRSOV PRIMARY CHANNEL.  RE-ACTIVATED PACK AND TURNED TRIM AIR ON, CABIN TEMP OPS GOOD REF AMM 21-62-01.
